# SDR 95ZZZX2166

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3115Y
- Make and model: Hughes 369D
- Aircraft serial: 500116D
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 6890550
- Condition: Stalls
- Location: Engine
- Part time: 8,437 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

COMPRESSOR STALLS WITH SMALL, BUT RAPID POWER CHANGES.  UNIT SENT IN FOR REPAIR.
